Two-Scale Convergence of Stekloff Eigenvalue Problems in Perforated Domains
Artikel i vetenskaplig tidskrift, 2010

By means of the two-scale convergence method, we investigate the asymptotic behavior of eigenvalues and eigenfunctions of Stekloff eigenvalue problems in perforated domains. We prove a concise and precise homogenization result including convergence of gradients of eigenfunctions which improves the understanding of the asymptotic behavior of eigenfunctions. It is also justified that the natural local problem is not an eigenvalue problem.

Homogenization

perforated domains.

Stekloff eigenvalue problems

Författare

Hermann Douanla Yonta

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Boundary Value Problems

1687-2762 (ISSN) 1687-2770 (eISSN)

Vol. 2010 15- 853717

Fundament

Grundläggande vetenskaper

Ämneskategorier

Matematisk analys

DOI

10.1155/2010/853717